# SDR YENA2023031300232

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,401 hours, 1,212 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS)  REPETITIVE AIR ENG 1 BLEED ABNORM PR MSG BELOW 10,000.   ACCOMPLISHED TSI MDDR 503684 WITH NO FAULTS AT THIS TIME.
